Why did norfoams cause itching and greenish discharge?
I used Norfoams and it irritated me badly so I thought I had a yeast infection.. However I have treated it with over the counter only to have it reoccur so I concluded that it isn t a year infection. It itches but has a slightly green colored discharge with no odor .
You may be allergic to the suppository or you may be having an infection. Try to see if the itching goes off when you stop using the suppositories. If not you should see a doctor and have proper tests and treatment.
Hope I have answered your query. Let me know if I can assist you further.
Dr Noble Zachariah, Internal Medicine Specialist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]